EconPapers    
Economics at your fingertips  
 

Abundant Interaction Solutions of Sine-Gordon Equation

DaZhao Lü, YanYing Cui, ChangHe Liu and ShangWen Wu

Journal of Applied Mathematics, 2012, vol. 2012, 1-11

Abstract:

With the help of computer symbolic computation software (e.g., Maple ), abundant interaction solutions of sine-Gordon equation are obtained by means of a constructed Wronskian form expansion method. The method is based upon the forms and structures of Wronskian solutions of sine-Gordon equation, and the functions used in the Wronskian determinants do not satisfy linear partial differential equations. Such interaction solutions are difficultly obtained via other methods. And the method can be automatically carried out in computer.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2012/842394.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2012/842394.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:842394

DOI: 10.1155/2012/842394

Access Statistics for this article

More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnljam:842394